JournalscmhVol. 82, No. 2pp. 451–453

Erratum to "The Huber theorem for non-compact conformally flat manifolds"

  • Gilles Carron

    Université de Nantes, France
  • Marc Herzlich

    Université de Montpellier II, France
Erratum to "The Huber theorem for non-compact conformally flat manifolds" cover
Download PDF

Abstract

An argument in our paper The Huber theorem for non-compact conformally flat manifolds [Comment. Math. Helv. 77 (2002), 192–220] was not justified. Using recent work by G. Tian and J. Viaclovsky, we show that our result holds true.

Cite this article

Gilles Carron, Marc Herzlich, Erratum to "The Huber theorem for non-compact conformally flat manifolds". Comment. Math. Helv. 82 (2007), no. 2, pp. 451–453

DOI 10.4171/CMH/98